MathSciNet Relay Station
MathSciNet bibliographic data
MR1625772 (2000b:11025) 11D25 (11B39)
Bennett, Michael A.; Walsh, Gary The Diophantine equation $b\sp 2X\sp 4-dY\sp 2=1$. Proc. Amer. Math. Soc. 127 (1999), no. 12, 3481–3491.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement